Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have skin flakes on the outer side of nose. Temporary relief from quadriderm. Any cure?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
Hi Doctor

Skin flakes are getting deposited on the outer side of my nose and when I am applying cream it is going off temporarily , have applied Quadriderm cream but symptoms are relapsing
Posted Wed, 1 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. Bharat Chawda 20 hours later
Hi! XXXXXXX

Thank you for posting your query,

I guess you have skin flakes by the sides or fold of nose .This condition is known as seborrheic dermatitis .It is because of excess oil secretion and fungal infection.Some people have a tendency to develop this and some have associated dandruff too along with this.

The cream you are using is not a right choice ,as its a combination of four different constituents( that's how the name comes Quadry).

I would suggest you to mix ketoconazole cream along with hydrocortisone cream and apply once a day.Along with this I would also suggest you to take oral anti-fungal tablet like fluconazole once a week for at-least four weeks.

Since these are prescription based creams and tablets ,I would advice you to consult a dermatologist for proper prescription.

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.

Above answer was peer-reviewed by
 
Follow-up: Have skin flakes on the outer side of nose. Temporary relief from quadriderm. Any cure? 5 hours later
Thnx Dr Chawda

at present I am using Zole F lotion for last 1 month to treat infection in nail of big toe in my leg caused by water, infection has stopped but the color of nail is still black, pl suggest any better treatment
 
 
Answered by Dr. Bharat Chawda 17 hours later
Hi! XXXXXXX

Thank you for writing back,

I guess you had Paronychia on the toe nail,which is nothing but infection around the nails which is associated with pain and redness.

If the infection , pain or swelling has subsided then you don't need to take any treatment apart from precaution .You should see that the toe is not wet for a very long time.The black discoloration would go on its own and would take at-least a month or two to go.You don't need to take any treatment for that,until unless you have yellow discoloration which is a sign of fungal infection.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor